# SDR ASAA2015120214077

- Difficulty date: December 2, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 34,281 hours, 10,344 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: 6240181
- Condition: Dirty
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIR TEMP SUPPLY DUCT SWITCH DOES NOT READ CORRECTLY WHEN SWITCH IS IN AFT POSITION. TEMP GAGE VARIES BETWEEN 20-40 DEGREES C.  ACFT GROUNDED.  REPLACED FILTER AND CLEANED TEMP SENSOR, ACCOMPLISH BITE ON BOTH ZONE TEMP CONTROLLERS NO FAULTS REF AMM 21-61-00.
